# SDR ASAA2021040634640

- Difficulty date: April 6, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,703 hours, 11,282 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAMC1744
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LWR SKIN HAS A CRACK AT STA 101 APROX 11 INCHES FWD OF REAR SPAR GROUNDED - YES. REPAIRED L/H HORIZONTAL LOWER SKIN AT STA 101 APPROXIMATELY 11" FWD OF REARSPAR.  THIS REPAIR IS A CATEGORY B REPAIR W/INSPECTION INTERVALS AS FOLLOWS:  INSPECTION THRESHOLD OF 56,000 CYCLES & INTERVALS OF 9,000 CYCLES IAW B737-800 SRM 35-10-01-2R-11
